# SDR C2XA05TY031

- Difficulty date: March 24, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 15,423 hours, 13,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A C-CHECK INSPECTION THE CENTER AISLE SUPPORT STRUCTURE ON THE LEFT SIDE WAS FOUND WITH CORROSION FROM FRAME 20 TO 60.  MAINTENANCE REMOVED AND REPLACED THE CENTER OMEGA BEAM ASSEMBLY FROM FR 20 TO 29 AND BLENDED FROM 29 THRU 60 AND WAS FOUND WITHIN LIMITS.  AREA WAS ALODINED, PRIMED AND PAINTED.
